Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/48985
Title: Marcinkiewicz-Zygmund inequalities
Author: Ortega Cerdà, Joaquim
Saludes i Closa, Jordi
Keywords: Anàlisi de Fourier
Anàlisi harmònica
Fourier analysis
Harmonic analysis
Issue Date: Apr-2007
Publisher: Elsevier
Abstract: We study a generalization of the classical Marcinkiewicz-Zygmund inequalities. We relate this problem to the sampling sequences in the Paley-Wiener space and by using this analogy we give sharp necessary and sufficient computable conditions for a family of points to satisfy the Marcinkiewicz-Zygmund inequalities.
Note: Versió postprint del document publicat a: doi:10.1016/j.jat.2006.09.001
It is part of: Journal of Approximation Theory, 2007, vol. 145, num. 2, p. 237-252
Related resource: http://dx.doi.org/10.1016/j.jat.2006.09.001
URI: http://hdl.handle.net/2445/48985
ISSN: 0021-9045
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
542408.pdf205.92 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.